MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. VERSACROSS TRANSSEPTAL SHEATH; INTRODUCER, CATHETER

BAYLIS MEDICAL COMPANY INC. VERSACROSS TRANSSEPTAL SHEATH; INTRODUCER, CATHETER
Lot Number 0034012199
Medical Device Problem Codes Break (1069); Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It has been reported that an bmc transseptal sheath was selected for ablation.During preparation, the side port of the stopcock broke off at the connection to the tubing.Thus, a new bmc transseptal sheath was used, and the procedure was completed successfully.No patient complication was reported.The device is not returning for analysis (disposed).No other issues were noted.

Brand Name
VERSACROSS TRANSSEPTAL SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20347311
Report Number2124215-2024-60162
Device Sequence Number8053647
Product Code DYB
UDI-Device Identifier00685447003380
UDI-Public00685447003380
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K183655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2026
Device Lot Number0034012199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date10/01/2024
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown